# SDR VNAA0209012

- Difficulty date: September 10, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 17,960 hours, 15,876 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7530 · Compressor Bleed Control
- Part: Connector
- Condition: Dirty
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED AN AC VOLT FAIL AND ECU FAIL MESSAGE AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND CLEANED THE CANNON PLUG ON THE IBV VALVE AND ECU IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 75-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
